# SDR ASAA2013011493681

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 7,652 hours, 2,273 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Fuel Indicating
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INITIAL FUEL LOAD ON ACFT WAS INCORRECT, MAIN TANKS NOT FUELED TO FULL IN CENTER TANKS.  PERFORMED FUEL QUANTITY OP TEST REF AMM 28-41-00-710-801, NO FAULTS FOUND, NO CURRENT FAULTS FOUND, SYS VERIFIED WITH FUEL STICK VERSUS FLT DECK IND, WITHIN LIMITS IAW AMM 28-47-00.  TRANSFERRED FUEL RT TO CTR,  CTR BACK TO RT,  SYS OPS CHECKED OK,  NO FLT HISTORY LAST 30 DAYS.  OK FOR SERVICE.  GROUND TEST CHECK OK.
